# SDR UIEA2018020200168

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,342 hours, 20,685 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 30502654
- Part serial: 11B372
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRE DEPARTURE, CABIN ALTITUDE AUTO 1 STATUS MESSAGE.  REMOVED AND REPLACED THE CABIN PRESSURE SELECT PANEL.  OPS NORMAL IAW AMM 21-31-01.
